L. Addario-berry, F. Havet, and S. Thomassé, Paths with two blocks in n-chromatic digraphs, Journal of Combinatorial Theory, Series B, vol.97, issue.4, pp.620-626, 2007.
DOI : 10.1016/j.jctb.2006.10.001

URL : https://hal.archives-ouvertes.fr/lirmm-00197151

L. Addario-berry, F. Havet, C. L. Sales, B. A. Reed, and S. Thomassé, Oriented trees in digraphs, Discrete Mathematics, vol.313, issue.8, pp.313-967, 2013.
DOI : 10.1016/j.disc.2013.01.011

URL : https://hal.archives-ouvertes.fr/hal-00821609

P. Aboulker, N. Cohen, F. Havet, W. Lochet, P. Moura et al., Subdivisions in digraphs of large out-degree or large dichromatic number
URL : https://hal.archives-ouvertes.fr/hal-01403921

J. A. Bondy, Disconnected orientations and a conjecture of Las Vergnas, J. London Math. Soc, vol.14, issue.2, pp.277-282, 1976.
DOI : 10.1112/jlms/s2-14.2.277

J. A. Bondy and U. S. Murty, Graph Theory, Graduate Texts in Mathematics, vol.244, 2008.
DOI : 10.1007/978-1-84628-970-5

S. A. Burr, Subtrees of directed graphs and hypergraphs, Proceedings of the 11th Southeastern Conference on Combinatorics, Graph theory and Computing, pp.227-239, 1980.

S. A. Burr, Antidirected subtrees of directed graphs, Bulletin canadien de math??matiques, vol.25, issue.1, pp.119-120, 1982.
DOI : 10.4153/CMB-1982-017-4

N. Cohen, F. Havet, W. Lochet, and N. Nisse, Subdivisions of oriented cycles in digraphs with large chromatic number, Journal of Graph Theory, vol.22
DOI : 10.1137/S0895480197323883

URL : https://hal.archives-ouvertes.fr/hal-01411115

P. Erd?-os, Graph theory and probability. Canad, J. Math, vol.11, pp.34-38, 1959.

T. Gallai, On directed paths and circuits, Theory of Graphs (Proc. Colloq. Titany, pp.115-118, 1966.

M. Hasse, Zur algebraischen Begr??ndung der Graphentheorie. I, Mathematische Nachrichten, vol.27, issue.5-6, pp.275-290, 1964.
DOI : 10.1002/mana.19650280503

R. Kim, S. Kim, J. Ma, and B. Park, -chromatic digraphs, Journal of Graph Theory, vol.1
DOI : 10.1051/m2an/1967010501291

B. Roy, Nombre chromatique et plus longs chemins d'un graphe, Revue fran??aise d'informatique et de recherche op??rationnelle, vol.1, issue.5, pp.129-132, 1967.
DOI : 10.1051/m2an/1967010501291

URL : https://www.esaim-m2an.org/articles/m2an/pdf/1967/03/m2an1967010501291.pdf

L. M. Vitaver, Determination of minimal coloring of vertices of a graph by means of boolean powers of the incidence matrix, Doklady Akademii Nauk SSSR, vol.147, pp.758-759, 1962.